# SDR COMA0560612

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 23,645 hours, 21,144 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Condition: Reads Low
- Location: Lt Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5464 - LEFT ENGINE FUEL FLOW 400 LBS, 1000 LBS NORMAL.  OPERATIONAL CHECK OF FUEL FLOW WAS NORMAL.
